# SDR TSAA0353011

- Difficulty date: January 30, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546554
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED OUT DAMAGE STRINGER SECTION.  FABRICATED A .090 INCH THICK J AND U-CHANNEL FROM 7075-T6. ALODINED AND APPLIED TWO COATS PRIMER TO ALL BARE ALUMINUM.  INSTALLED REPAIR PARTS USING FASTENERS IDENTIFIED IN FIGURE 2.  SEALED FAYING SURFACE WITH BMS 5-95 SEALANT.  APPLIED CORROSION INHIBITING COMPOUND TO REPAIR AREA.  VERIFIED 8110-3 RECEIVED. REPAIR SPLICE COMPLETED IAW ECO 2599, FIGURE 2.  (M)
